# SDR RRXA98305

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 56119433
- Condition: Cut
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, STA 70, FWD CAP ANGLE REQUIRES SPLICE REPAIR, BETWEEN LONGERONS 25 LEFT TO 26 LEFT, AND RIGHT SIDE.  DC-8 SRM 53-2-5, FIGURE 8C GIVES INSTRUCTIONS TO ACCOMPLISH THE SPLICE AT LOWER LOCATION.  FAA APPROVED TIMCO DER REO-04801, ALSO PROVIDES ADDITIONAL INSTRUCTIONS TO PERFORM REPAIR.
